# SDR DALA2023020901045

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2620270) DURING H MAINTENANCE VISIT AT AEM (SAL) ON A/C 3958 (LN 5070), WHILE EXECUTION OF JIC 5300-2594-B3, SEVERAL DAMAGES WERE FOUND ON FRAME P/N: 143A1261-4#A AT BSTA STA500K BETWEEN S-22L AND S-26L AT FORWARD CARGO COMPARTMENT. MAINTENANCE REPAIRED DAMAGE PER ERA 603433-14.
